# SDR UPS203111

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME FLANGE LEFT HAND SIDE WHERE THE SEAL RETAINER ATTACHES TO WL 190 AT STATION 870.  MAINTENANCE REMOVED THE CORROSION IAW UPS EO 727-53-1583.
